Submit your Game or Event!
What would you like to run or host at Relaxicon 2024?
First Round Submissions end February 29th.
We will still accept submissions after this date, but they may not make the first Event Schedule announcement.
What are we looking for?
We will have a general space for pick-up games, but if you want to try to schedule players for a bigger, longer, or specialty game now's your chance!
We will have a general space for pick-up games, but we generally recommend scheduling these in advance. Game slots will last either 3 or 4 hours.
We will have two spaces to run LARPs of different sizes.
If we get an unexpected # of attendees we may be able to add a third.
Social Games or Events
Werewolf, Blood on the Clocktower, Cocktails and Coloring, a Goblin & Fairy Tea Party - you name it, and we're probably in for it (space and time permitting).
What else do you need to know?
We will have a small variety of game spaces to choose from. We'll ask for your preferences on our form and try out best to accommodate these.
Ballroom (Main Event Space) - This will be primarily the board game area and social space. There will be tables, chairs, and a small variety of snacks & drinks. We may also host small TTRPGs in this space. This will be a space mostly for pick-up games and chilling out.
Double Room (Main Event Space) - This will be used primarily for medium-sized LARPs (up to 20-ish players, depending on set-up needs.)
Foyer (Main Event Space) - This will be where Registration takes place on Friday Evening and *might* also be used for quiet pick-up games (depending on how the weekend goes.) It is unlikely we will use this space for scheduled events.
Gaming Suite 1 - This will be dedicated for TTRPGs.
Gaming Suite 2 - This will be used for small LARPs (up to 8 players).
If we have an unprecedent # of registrations come through, which would be great, we may add an additional Gaming Suite or 2.
Breakfast Area - This will be used (in certain hours) for overflow TTRPG space or pre-scheduled Board Games looking for a quiet zone. There are LOTS of small tables and chairs here, so it's got great customization options for small games. This will be designated for our sole use during certain hours, but potentially more open to members of the public (other guests of the hotel) passing through, and will come with a "no potty mouths" clause. (This is also a great place to eat your delivery food or take a quiet moment to yourself.)
What else do you need to know?
We will have four game slots lasting a variety of timeframes to choose from. We'll ask for your preferences on our form and try out best to accommodate these.
Your event does not have to fill this entire timeslot. If you want to go over an allotted time slot, however, we'll have to consider the logistics.
Quiet Hours are from 10pm to 10am, and apply to all Gaming Suites and Public Areas. Events in Gaming Suites during evening slots will need to respect the Quiet Hours.
Game Slot One
Friday Night 8pm -12am (up to 4 hours)
This timeslot will follow on from our Opening Ceremony from 7pm-8pm.
Game Slot Two
Saturday Morning/Afternoon 10am - 5pm (up to 7 hours)
Events in this timeslot lasting more than 3 hours will need to incorporate a lunch break.
You can also view this as two 3-hour timeslots from 10am-1pm and 2pm-5pm with a 1-hour lunch break.
We will accept Event Submissions for any start and end time within these parameters, and schedule to maximize available activities.
(Dinner Break 5pm - 7pm)
Game Slot Three
Saturday Evening 7pm - 12am (up to 5 hours)
We recommend any costumed events begin with an 8pm start time, to give a full 2-hour dinner break plus time to shower/change/etc. But this is just our recommendation, and we will accept any start time within this timeframe.
Game Slot Four
Sunday 11am - 2pm (up to 3 hours)
(Events may start at 10am on Sunday if they are advertised this way in advance for up to a 4-hour timeframe. This is likely to appeal to our earlybirds but may deter our night owls.)
Breakfast Area hours
Friday 8pm -10pm
Saturday 12noon - 10pm
Sunday 12noon - 2pm